# SDR SCNA20210505018

- Difficulty date: May 1, 2021
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N827SY
- Make and model: Boeing 737-8F2
- Aircraft serial: 34412
- Aircraft time: 44,737 hours, 25,961 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Plate
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING INBOARD WIGGLE PLATE UNDER WING PANEL 651GB CRACKED. REPAIRED RH WING IB WIGGLE PLATE UNDER WING PANEL 651GB PER EA 57-0063.
